# SDR 07FDEA02204

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518638
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING AC INSPECTION FOUND EXISTING REPAIR DID NOT CONFORM TO CURRENT FED EX SR27-53-034 AT BS STA 720D, LBL27"-43" FLOORBEAM.  REMOVED OLD REPAIR, FABRICATED 2 NEW ANGLES, HEAT TREATED, CAD PLATED, PRIMED AND PAINTED.  INSTALLED 2 NEW ANGLES AND FILLERS AT STA 720D, LBL 27"- 43" REF SRM 51-30-2, MM 51-20-151-7, AND FED EX DWG SR27-53-034F REPAIR NR 1.
